Radiatienecrose na behandeling met stereotactische radiotherapie en T-DM1

Translated title of the contribution: Radiation necrosis after treatment with stereotactic radiation and T-DM1

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

We report a case of severe radiation necrosis occurring after stereotactic radiation in a patient with breast cancer and brain metastases, during systemic T-DM1 treatment. Recently, there is an increasing interest in treatment interactions between (stereotactic) radiation therapy and new systemic therapies, such as tyrosine kinase inhibitors (TKIs), immunotherapy and antibody conjugates such as T-DM1. With the
development and treatment of these new therapies, it is important to monitor and investigate possible interactions with radiation therapy.
Translated title of the contributionRadiation necrosis after treatment with stereotactic radiation and T-DM1
Original languageDutch
Pages (from-to)207-212
Number of pages6
JournalNederlands Tijdschrift voor Oncologie
Volume18
Issue number6
Publication statusPublished - Sep 2021

Cite this